| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported that the complaint of two cases of the guide wire was prone to kink during placement of the short-term dialysis catheter.No other information was provided.This report addresses the first device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent guidewire is confirmed; however, the root cause could not be determined.One photograph of a guidewire was returned for evaluation.An initial visual observation of the photograph showed a guidewire along with other kit components.Use residue was observed near the sample in the returned photograph.The guidewire was bent in multiple places.No other details of the damage could be discerned in the returned photograph.Although a bent guidewire was evident in the submitted photograph, inspection of the photograph was insufficient to identify the cause of the damage.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description